MathSciNet Relay Station
MathSciNet bibliographic data
MR1206407 (94c:47017) 47A55 (47A30 47B15)
McEachin, R. Closing the gap in a subspace perturbation bound. Linear Algebra Appl. 180 (1993), 7–15.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement